Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/16123
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A Defense of Cartesian Materialism
Author: O'Brien, G.
Opie, J.
Citation: Philosophy and Phenomenological Research, 1999; 59(4):939-963
Publisher: PHILOSOPHY PHENOMENOLOGICAL RES
Issue Date: 1999
ISSN: 0031-8205
RMID: 0030003247
DOI: 10.2307/2653563
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.